Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

Tight knott in back of knee
TonyiaG posted:
I have been having knee problems for some time but recently I had a new issue. My knee almost feels like it is out of place and it usually I can move it around until it "pops and releases. During the time there is a very tight knott that forms in the back of my knee. Once the knee "pops the knott goes away. I am just wondering if anyone know what might cause this problem.
Isotopecrunch responded:
Hi. I had my hip replaced just over three weeks ago. My hamstring and behind my knee of the leg of the replaced hip, was extremely tight and achy. It is due to the muscles, hamstring, leg, knee, etc..., adjusting to the hip and leg.

After a couple of weeks it goes away.
kjb49 responded:
I have the same thing and the Dr says its a bakers cyst that can sometimes form after surgery or an injury. He says it will go away but its painful and I feel its limiting my ROM. Ask your Dr about that. Hope that helps some.

Helpful Tips

You must do the exercises when having TKR. It alleviates stiffness and that hardening feeling. Also, see if you PT will do massage of knee, ... More
Was this Helpful?
0 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Joint Replacement Center